# SDR KCSA081482

- Difficulty date: September 7, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Splice Plate
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB CENTER SECTION LT SIDE SPLICE PLATE CRACKED IN FASTENER HOLE, AFT FASTENER HOLE OF THE 2ND ROW IB OF LBL 43.5, COMMON TO THE UPPER REAR SPAR CHORD. (K)
